Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Determination of $ k_{n}\,(n\geq 3)$ for global fields


Authors: Richard Elman and T.-Y. Lam
Journal: Proc. Amer. Math. Soc. 31 (1972), 427-428
MSC: Primary 18.20; Secondary 10.00
DOI: https://doi.org/10.1090/S0002-9939-1972-0289604-X
MathSciNet review: 0289604
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A short proof is obtained for Tate's theorem about $ {k_n}$ of global fields.


References [Enhancements On Off] (What's this?)

  • [1] John Milnor, Algebraic 𝐾-theory and quadratic forms, Invent. Math. 9 (1969/1970), 318–344. MR 0260844, https://doi.org/10.1007/BF01425486
  • [2] O. T. O'Meara, Introduction to quadratic forms, Die Grundlehren der math. Wissenschaften, Band 117, Academic Press, New York; Springer-Verlag, Berlin, 1963. MR 27 #2485.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 18.20, 10.00

Retrieve articles in all journals with MSC: 18.20, 10.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1972-0289604-X
Keywords: Algebraic $ K$-theory, global fields, real completions, quadratic forms
Article copyright: © Copyright 1972 American Mathematical Society